A problem of extreme decomposition of the complex plane with free poles

  • A. K. Bakhtin

Abstract

UDC 517.54
We study a problem of nonoverlapping domains with free poles on radial systems. Our main results strengthen and generalize several known results obtained in the investigation of this problem.

References

test

Published
25.10.2019
How to Cite
BakhtinA. K. “A Problem of Extreme Decomposition of the Complex Plane With Free Poles”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 10, Oct. 2019, pp. 1299-20, http://umj.imath.kiev.ua/index.php/umj/article/view/1516.
Section
Research articles